UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-3 of 3 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
PROBABILISTIC SOLUTION OF THE STOCHASTIC OSCILLATORS WITH NONZERO MEAN RESPONSE Conference paper
Proceedings of the International Congresses on Theoretical and Applied Mechanics (ICTAM), Beijing, China, 19–24 August 2012
Authors:  Guo-Kang Er;  Siu-Siu Guo;  Vai Pan Iu
Favorite  |  View/Download:10/0  |  Submit date:2019/05/27
Probabilistic Solutions of the Stochastic Oscillators With Even Nonlinearity in Displacement Journal article
Journal of Vibration and Acoustics, 2012,Volume: 134,Issue: 5
Authors:  Guo-Kang Er;  Siu-Siu Guo;  Vai Pan Iu
Favorite  |  View/Download:1/0  |  Submit date:2019/05/30
Exponential polynomial closure method for solving truncated kolmogorovfeller equation Journal article
International Journal of Computational Methods, 2012,Volume: 9,Issue: 1
Authors:  Zhu H.T.;  Er G.K.;  Iu V.P.;  Kou K.P.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/12
Nonlinear  Poisson Impulse  Probability Density Function  Stochastic Process